Alert archive / Missouri / Frost Advisories in 2016
Frost Advisory 1, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Mar 27, 2016, 12:27 PM CDT for 10 counties in Missouri. It took effect at Mar 28, 2016, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 12:27 PM CDT (17:27 UTC)
- In effect from
- Mar 28, 2016, 12:00 AM CDT
- Expired
- Mar 28, 2016, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
Counties Dent County, MO, Douglas County, MO, Howell County, MO, Maries County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Shannon County, MO, Taney County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 125 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
629 WWUS73 KSGF 271727 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1227 PM CDT SUN MAR 27 2016 ...TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING TONIGHT... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 20S AND LOWER 30S LATE TONIGHT INTO EARLY MONDAY MORNING. A FREEZE WARNING HAS BEEN POSTED FOR AREAS ALONG AND NORTHWEST OF A LINE FROM TABLE ROCK LAKE TO LAKE OF THE OZARKS. A FROST ADVISORY IS IN EFFECT FOR LOCATIONS EAST OF A LINE FROM TABLE ROCK LAKE TO LAKE OF THE OZARKS. KSZ073-097-101-MOZ055>057-066>070-077>081-088>095-101>103-280130- /O.NEW.KSGF.FZ.W.0005.160328T0500Z-160328T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-PULASKI-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER- DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD- BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...KENOMA...LAMAR... CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA... CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY... FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON... JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY 1227 PM CDT SUN MAR 27 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO RANGE FROM 26 DEGREES TO 31 DEGREES TONIGHT INTO EARLY MONDAY MORNING. * IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THEREFORE...VEGETATION SENSITIVE TO FREEZING TEMPERATURES ARE EXPECTED TO BE GREATLY IMPACTED BY THESE FREEZING TEMPERATURES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ058-071-082-083-096>098-104>106-280130- /O.NEW.KSGF.FR.Y.0001.160328T0500Z-160328T1400Z/ MARIES-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-OZARK- OREGON- INCLUDING THE CITIES OF...VICHY...NORTHWYE...ROLLA...PLATO... ROBY...BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN... GLADDEN...HOWES...JADWIN...SALEM...VANZANT...AVA...GOODHOPE... ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE... SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH... TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER... KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH... POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER... THOMASVILLE...WILDERNESS 1227 PM CDT SUN MAR 27 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY. * TEMPERATURE...TEMPERATURES TONIGHT WILL RANGE FROM 32 DEGREES TO 35 DEGREES ACROSS SOUTH CENTRAL MISSOURI. * IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHERN MISSOURI. THEREFORE...VEGETATION SENSITIVE TO FROST COULD BE DAMAGED BY THESE FORECASTED TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CRAMER
3 follow-up statements
885 WWUS73 KSGF 280004 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 704 PM CDT SUN MAR 27 2016 ...TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING TONIGHT... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 20S AND LOWER 30S LATE TONIGHT INTO EARLY MONDAY MORNING. A FREEZE WARNING HAS BEEN POSTED FOR AREAS ALONG AND NORTHWEST OF A LINE FROM TABLE ROCK LAKE TO LAKE OF THE OZARKS. A FROST ADVISORY IS IN EFFECT FOR LOCATIONS EAST OF A LINE FROM TABLE ROCK LAKE TO LAKE OF THE OZARKS. KSZ073-097-101-MOZ055>057-066>070-077>081-088>095-101>103-281400- /O.CON.KSGF.FZ.W.0005.160328T0500Z-160328T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-PULASKI-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER- DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD- BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...KENOMA...LAMAR... CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA... CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY... FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON... JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY 704 PM CDT SUN MAR 27 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO RANGE FROM 26 DEGREES TO 31 DEGREES TONIGHT INTO EARLY MONDAY MORNING. * IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THEREFORE...VEGETATION SENSITIVE TO FREEZING TEMPERATURES ARE EXPECTED TO BE GREATLY IMPACTED BY THESE FREEZING TEMPERATURES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ058-071-082-083-096>098-104>106-281400- /O.CON.KSGF.FR.Y.0001.160328T0500Z-160328T1400Z/ MARIES-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-OZARK- OREGON- INCLUDING THE CITIES OF...VICHY...NORTHWYE...ROLLA...PLATO... ROBY...BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN... GLADDEN...HOWES...JADWIN...SALEM...VANZANT...AVA...GOODHOPE... ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE... SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH... TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER... KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH... POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER... THOMASVILLE...WILDERNESS 704 PM CDT SUN MAR 27 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... * TEMPERATURE...TEMPERATURES TONIGHT WILL RANGE FROM 32 DEGREES TO 35 DEGREES ACROSS SOUTH CENTRAL MISSOURI. * IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHERN MISSOURI. THEREFORE...VEGETATION SENSITIVE TO FROST COULD BE DAMAGED BY THESE FORECASTED TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAEDE
130 WWUS73 KSGF 280904 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 404 AM CDT MON MAR 28 2016 ...TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING TONIGHT... .CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL INTO THE UPPER 20S AND LOWER 30S EARLY THIS MORNING. A FREEZE WARNING HAS BEEN POSTED FOR AREAS ALONG AND NORTHWEST OF A LINE FROM TABLE ROCK LAKE TO LAKE OF THE OZARKS. A FROST ADVISORY IS IN EFFECT FOR LOCATIONS EAST OF A LINE FROM TABLE ROCK LAKE TO LAKE OF THE OZARKS. KSZ073-097-101-MOZ055>057-066>070-077>081-088>095-101>103-281400- /O.CON.KSGF.FZ.W.0005.000000T0000Z-160328T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-PULASKI-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER- DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD- BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...KENOMA...LAMAR... CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA... CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY... FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON... JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY 404 AM CDT MON MAR 28 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO RANGE FROM 26 DEGREES TO 31 DEGREES EARLY THIS MORNING. * IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THEREFORE...VEGETATION SENSITIVE TO FREEZING TEMPERATURES ARE EXPECTED TO BE GREATLY IMPACTED BY THESE FREEZING TEMPERATURES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ058-071-082-083-096>098-104>106-281400- /O.CON.KSGF.FR.Y.0001.000000T0000Z-160328T1400Z/ MARIES-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-OZARK- OREGON- INCLUDING THE CITIES OF...VICHY...NORTHWYE...ROLLA...PLATO... ROBY...BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN... GLADDEN...HOWES...JADWIN...SALEM...VANZANT...AVA...GOODHOPE... ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE... SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH... TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER... KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH... POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER... THOMASVILLE...WILDERNESS 404 AM CDT MON MAR 28 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...TEMPERATURES EARLY THIS MORNING WILL RANGE FROM 32 DEGREES TO 35 DEGREES ACROSS SOUTH CENTRAL MISSOURI. * IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHERN MISSOURI. THEREFORE...VEGETATION SENSITIVE TO FROST COULD BE DAMAGED BY THESE FORECASTED TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RABERDING
226 WWUS73 KSGF 281359 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 859 AM CDT MON MAR 28 2016 KSZ073-097-101-MOZ055>057-066>070-077>081-088>095-101>103-281500- /O.EXP.KSGF.FZ.W.0005.000000T0000Z-160328T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-PULASKI-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER- DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD- BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...KENOMA...LAMAR... CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA... CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY... FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON... JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY 859 AM CDT MON MAR 28 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING...THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ MOZ058-071-082-083-096>098-104>106-281500- /O.EXP.KSGF.FR.Y.0001.000000T0000Z-160328T1400Z/ MARIES-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-OZARK- OREGON- INCLUDING THE CITIES OF...VICHY...NORTHWYE...ROLLA...PLATO... ROBY...BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN... GLADDEN...HOWES...JADWIN...SALEM...VANZANT...AVA...GOODHOPE... ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE... SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH... TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER... KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH... POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER... THOMASVILLE...WILDERNESS 859 AM CDT MON MAR 28 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE WARMED QUICKLY THIS MORNING...ENDING THE THREAT OF FROST. $$ WFO LSX
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Mar 27, 6:53 AM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Mar 27, 6:53 AM CDT, 5 hours 34 minutes before
Area Forecast Discussion...Corrected National Weather Service Springfield MO 653 AM CDT SUN MAR 27 2016 .SHORT TERM...(Today and tonight) Issued at 304 AM CDT Sun Mar 27 2016 A cold front was bisecting the forecast area from northeast to southwest and this will continue to push through the area, clearing south central Missouri this afternoon. Meanwhile, showers were breaking out across Kansas ahead of another shortwave trough, with snow on the back edge across south central Kansas. As the wave progresses eastward, showers will continue to expand into southeast Kansas and western Missouri and then overspread much of the area the rest of the day. As the colder air overspreads the area, will have to watch areas north and west of a line from Pittsburg Kansas to Warsaw Missouri line for the possibility of a few flakes of snow mixing in as the temperature drops into the mid and upper 30s this morning. Forcing exits rather quickly this afternoon which will end the rain from west to east with skies clearing rather quickly. The eastern Ozarks will be last to see rain end and clearing, which may come more towards evening. Temperatures will be rather tricky today as the colder air fills in behind the front. Daytime readings will struggle to make it out of the 40s in most areas, with south central Missouri rising into the upper 50s to lower 60sby midday, with falling temperatures then during the remainder of the afternoon. High pressure then builds across the area tonight setting the stage for a cold night. With the clear skies and light winds expect temperatures to approach the freezing mark and thus have added areas of frost to the grids. Confidence not high that we will see cold enough temperatures for long enough to justify a hard freeze, thus will allow day shift to peruse the latest data for possible headlines. .LONG TERM...(Monday through Saturday) Issued at 304 AM CDT Sun Mar 27 2016 As the surface high slides east Monday and Tuesday return flow on its back side will push temperatures up into the 60s Monday afternoon and perhaps the lower 70s Tuesday. Increasing pressure gradient on Tuesday will produce breezy conditions leading to a heightened fire weather concern, despite increasing dew points as moisture begins to advect northward. Moisture will continue to feed northward ahead of a rather vigorous storm system on Wednesday as a positively tilted trough moves across the plains into the Midwest. There still remains some model differences on the speed of this system, with the GFS the more progressive sweeping the surface cold front through the region late Wednesday afternoon and evening. At this point, shear and instability looks to be sufficient for organized storms and thus an elevated severe storm threat. Still a lot of time to hash out the details, but something to keep an eye on. Overall confidence is medium. Cooler and drier air will fill in behind the front with perhaps some lingering showers on Thursday. Otherwise, Friday and Saturday look to be dry with highs in the 50s to lower 60s. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 646 AM CDT Sun Mar 27 2016 For the KSGF/KJLN/KBBG tafs: A surface cold front just recently moved through the taf sites over the last few hours. A post frontal disturbance moving northeast through eastern KS will lower ceilings, especially at KJLN (already low end MVFR) and KSGF with increasing chances for rain. Somewhat lower ceilings at KBBG will occur as well but with lesser sustained rain chances. Moderately gusty northwest winds are also expected. As the disturbance pulls away expected a clearing sky with diminishing winds after 21z. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Raberding LONG TERM...Raberding AVIATION...DSA
Hazardous weather outlook, Mar 27, 4:18 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 418 AM CDT SUN MAR 27 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 418 AM CDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED NON THUNDERSTORM WIND RISK. SIGNIFICANT FROST RISK. DISCUSSION... NORTHWEST WINDS WILL GUST TO BETWEEN 25 AND 30 MPH BEHIND THE COLD FRONT AS IT MOVES THROUGH THE AREA THROUGH THIS AFTERNOON. AREAS OF FROST WILL FORM LATE TONIGHT AS TEMPERATURES FALL TO NEAR THE FREEZING MARK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S SUNDAY NIGHT AND EARLY MONDAY MORNING PRODUCING AREAS OF FROST. STRONG SOUTH WINDS AND RELATIVE HUMIDITIES NEAR 30 PERCENT WILL RESULT IN A LIMITED TO ELEVATED RISK OF FIRE WEATHER CONDITIONS TUESDAY AFTERNOON. AN EPISODE OF SEVERE STORMS WILL BE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT...AS AN INTENSE STORM SYSTEM INTERACTS WITH INCREASING GULF MOISTURE ACROSS THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) RABERDING
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 12:27 PM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 18 more | 21 hr |
Nearby
Frost Advisories in Missouri, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.